# SDR COMA0560223

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 17,449 hours, 16,708 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1626B
- Condition: Faulty
- Location: Te Flaps
- Part time: 17,446 hours, 16,706 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5446 RECEIVED A FLAP FAIL CAUTION AFTER LANDING WHEN FLAPS WERE RETRACTED.  REPLACED THE LEFT BPSU.
